MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6083 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6083000000
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the manual release was not functioning on the device.It was further reported that the patient or user sustained an unspecified injury.Attempts are being made to gather more details from the user facility.
 
Additional Manufacturer Narrative
As a result of the event, a visual and functional inspection was performed by a stryker field service technician.It was found that the inability to disengage the cot from the fastener was due to the lock bar being bent/deformed likely from pulling a release handle while weight is on the cot or an external force on the outer base tube while unloading the cot without engaging a release handle.In response to the alleged injury, a stryker quality assurance engineer attempted to gather further information regarding the injury, however, the customer did not respond to these attempts.A written letter was sent with a request to contact stryker with additional information on the alleged injury.If this should occur, this investigation may be reopened, and additional details added.
 
Event or Problem Description
It was reported that the manual release was not functioning on the device.It was further reported that the patient or user sustained an unspecified injury.

Brand Name
6083 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17710722
Report Number0001831750-2023-01000
Device Sequence Number20516078
Product Code FPO
UDI-Device Identifier07613327261585
UDI-Public07613327261585
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6083000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown